Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Truvada lowers my stress point

<< < (3/3)

J.R.E.:
Hello,

 The only time I had trouble controlling my anger/temper or stress levels were primarily in the first few months of starting treatment.. I didn't blame that on medication, to me I believe it was other issues at the time.After that things had mellowed out quite a lot. I have been on Viramune , since the beginning. I am also on Viread, part of Truvada. Also, not on any anti-depressants.



Ray

GSOgymrat:
I've been on Truvada/Reyataz/Norvir for 10 months and I have not noticed any changes in my mood. I'm known for being very even tempered though.

alisenjafi:
Believe it or not I found the bee pollen had taken the edge off of me. as well as getting rid of the cloud I felt. Before this I would say it didn't diminish but I just got used to it.
Cheers
Johnny

cjc:
I am on Sustiva and Truvada and have been noticing I am very Irritated most of the time. especially i have been getting road rage , which is not real good.I am not sure if it's the meds or PMS , probably both. nice to know i am not the only one.  thanks   Cristy

Navigation

[0] Message Index

[*] Previous page

Go to full version